Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 23, 2019, 4:09 AM EDT for 9 counties in Indiana. It was in force for 66 min. 29 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 4:09 AM EDT (08:09 UTC)
- Expired
- May 23, 2019, 5:15 AM EDT
- In force
- 66 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cass County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Kosciusko County, IN, Marshall County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 4:20 AM EDT | TSTM WND DMG | 1 Wnw Rochester, IN | LARGE 2 TO 3 FT DIAMETER TREE DOWNED NEAR DUKE ENERGY. |
| May 23, 4:20 AM EDT | TSTM WND DMG | 1 Wnw Rochester, IN | TREES DOWN ON POWER LINES. TIME ESTIMATED FROM RADAR. |
| May 23, 4:20 AM EDT | TSTM WND DMG | Rochester, IN | 1 TO 2 FT DIAMETER TREE DOWNED ON A CAR. NUMEROUS OTHER REPORTS OF TREES AND POWER LINES DOWNED IN THE AREA. |
| May 23, 4:23 AM EDT | TSTM WND DMG | Logansport, IN | NUMEROUS REPORTS OF STRUCTURAL, TREE, VEHICLE, AND ROOF DAMAGE FROM AROUND LOGANSPORT. |
| May 23, 4:23 AM EDT | TSTM WND DMG | Logansport, IN | 1 TO 3 FT DIAMETER TREES DOWNED ON HOUSE ON HIGH STREET. ROOF DAMAGE FROM THE FALLEN TREE. TIME ESTIMATED BY RADAR. |
| May 23, 4:25 AM EDT | TSTM WND DMG | 1 Nne Rochester, IN | STRUCTURAL DAMAGE THE ROOF OF AN AUTO BODY SHOP. |
| May 23, 4:28 AM EDT | TSTM WND DMG | 2 Wnw Etna Green, IN | TREE DOWN ON US 30 EAST OF BOURBON. |
| May 23, 4:29 AM EDT | TSTM WND GST 73 | Mentone, IN | . |
| May 23, 4:29 AM EDT | TSTM WND GST 73 | Mentone, IN | |
| May 23, 4:35 AM EDT | TSTM WND DMG | Mount Etna, IN | STRUCTURAL DAMAGE TO A PUMP HOUSE AND SEVERAL VERY LARGE, HEALTHY 2 TO 4 FT DIAMETER TREES UPROOTED. SEVERAL 1 TO 2 FT DIAMETER LIMBS DOWNED. |
| May 23, 4:37 AM EDT | TSTM WND DMG | 1 Ne Winona Lake, IN | ROOF DAMAGE TO THE ECONOMY LODGE ON THE EAST SIDE OF WARSAW. NUMEROUS TREES DOWNED AROUND WINONA LAKE AND WARSAW. |
| May 23, 4:37 AM EDT | TSTM WND DMG | Monoquet, IN | 1FT DIAMETER BLUE SPRUCE TREE PARTIALLY UPROOTED. SAME LOCATION AS EARLIER 60 MPH REPORT. |
| May 23, 4:37 AM EDT | TSTM WND DMG | Palestine, IN | SEVERAL LARGE TREES DOWNED OR SNAPPED IN HALF AT A RESIDENCE. ONE TREE FELL INTO THE HOUSE AND CAUSED ROOF DAMAGE. TREES ROUGHLY 1 TO 3 FEET IN DIAMETER. POWER LINES WERE ALSO DOWNED NEARBY. |
| May 23, 4:37 AM EDT | TSTM WND GST 60 | 1 S Monoquet, IN | . |
| May 23, 4:37 AM EDT | TSTM WND GST 60 | 1 S Monoquet, IN | |
| May 23, 4:40 AM EDT | TSTM WND DMG | Big Barbee Lake, IN | TREE DOWN AND BLOCKING NORTHBOUND HIGHWAY 13, TIME ESTIMATED BY RADAR. |
| May 23, 4:45 AM EDT | TSTM WND DMG | 1 Nnw Winona Lake, IN | BRANCHES DOWN AND A CHIMNEY BLOWN OFF ROOF. |
| May 23, 4:48 AM EDT | TSTM WND DMG | 1 S Washington Center, IN | ANCHORED PLAYSET FLIPPED UPSIDE DOWN. ANCHORED TRAMPOLINE THROWN 200 FT INTO TREE LINE. SMALL LIMBS DOWN. |
| May 23, 4:55 AM EDT | TSTM WND DMG | 1 Nw Columbia City, IN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NW COLUMBIA CITY. ESTIMATED 6-10 INCH TREE DIAMETER BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR. |
| May 23, 4:55 AM EDT | TSTM WND DMG | 1 Nw Columbia City, IN | ESTIMATED 6-10â TREE DIAMETER BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR. |
| May 23, 4:55 AM EDT | TSTM WND DMG | 1 Nw Columbia City, IN | ESTIMATED 6-10 INCH DIAMETER TREE BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR. |
| May 23, 4:55 AM EDT | TSTM WND DMG | 1 Nw Columbia City, IN | ESTIMATED 6-10 INCH TREE DIAMETER BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR. |
| May 23, 5:02 AM EDT | TSTM WND DMG | 2 Ene Goblesville, IN | ALONG SR 9 NEAR THE WHITLEY AND HUNTINGTON COUNTY LINE. LARGE TREE SNAPPED IN HALF-ABOUT 1 TO 2 FT DIAMETER, DOWNED ON A HOUSE. SEVERAL LARGE LIMBS ALSO SCATTERED ABOUT, SOME ON THE ROOF. MINOR ROOF DAMAGE. |
| May 23, 5:02 AM EDT | TSTM WND DMG | 2 Nw Huntington, IN | TREES DOWN ON ROADS, TIME ESTIMATED BY RADAR. |
| May 23, 5:03 AM EDT | TSTM WND DMG | Mount Etna, IN | MINOR STRUCTURAL DAMAGE TO A CHURCH, AND TO THE MT ETNA FIRE DEPARTMENT NEXT DOOR, TIME ESTIMATED BY RADAR. |
| May 23, 5:03 AM EDT | TSTM WND DMG | Mount Etna, IN | SEVERAL UPROOTED OR SNAPPED TREES NEAR MOUNT ETNA. |
| May 23, 5:10 AM EDT | TSTM WND DMG | 1 Sse Huntington, IN | REPORT OF TREE DOWN AND ESTIMATED 55-60 MPH WINDS IN CITY OF HUNTINGTON. |
| May 23, 5:12 AM EDT | TSTM WND DMG | 1 W Mount Etna, IN | REPORT OF A SEMI BLOWN OVER AT INTERSECTION OF SR9 AND SR124. |
| May 23, 5:15 AM EDT | TSTM WND DMG | 1 E Roseburg, IN | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 E ROSEBURG. TREES AND POWER LINES DOWN IN MARION. SPOTTER SPECIFICALLY MENTIONED 38TH STREET WHICH HAD A TREE DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 29 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:01 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
172
WUUS53 KIWX 230809
SVRIWX
INC017-049-053-069-085-099-103-169-183-230915-
/O.NEW.KIWX.SV.W.0039.190523T0809Z-190523T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
409 AM EDT Thu May 23 2019
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Wabash County in north central Indiana...
Western Grant County in central Indiana...
Whitley County in northeastern Indiana...
Western Huntington County in northeastern Indiana...
Central Fulton County in north central Indiana...
Kosciusko County in north central Indiana...
Eastern Cass County in north central Indiana...
Miami County in north central Indiana...
Southeastern Marshall County in north central Indiana...
* Until 515 AM EDT.
* At 407 AM EDT, severe thunderstorms were located along a line
extending from near Culver to 9 miles northeast of Royal Center to
8 miles north of Crawfordsville, moving east at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Marion, Logansport, Huntington, Warsaw, Peru, Wabash, Columbia
City, Rochester, North Manchester, Winona Lake, Tri-lakes, Grissom
Afb, Bourbon, South Whitley, Sweetser, Akron, Andrews, Walton,
Pierceton and Mentone.
This is a dangerous line of storms. These storms have a history of
producing 60 to 70 mph wind gusts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 8587 4056 8637 4069 8637 4069 8641
4090 8630 4136 8619 4131 8565 4129 8564
4130 8554 4127 8554 4127 8544 4125 8539
4090 8542 4038 8570 4038 8586
TIME...MOT...LOC 0807Z 257DEG 58KT 4116 8649 4099 8643 4017 8688
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
MARSILI2 follow-up statements
029
WWUS53 KIWX 230837
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
437 AM EDT Thu May 23 2019
INC017-049-053-069-085-099-103-169-183-230915-
/O.CON.KIWX.SV.W.0039.000000T0000Z-190523T0915Z/
Wabash IN-Grant IN-Whitley IN-Huntington IN-Fulton IN-Kosciusko IN-
Cass IN-Miami IN-Marshall IN-
437 AM EDT Thu May 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR WABASH...WESTERN GRANT...WHITLEY...WESTERN HUNTINGTON...EASTERN
FULTON...KOSCIUSKO...EASTERN CASS...MIAMI AND SOUTHEASTERN MARSHALL
COUNTIES...
At 436 AM EDT, severe thunderstorms were located along a line
extending from near Warsaw to 6 miles northwest of North Manchester
to 11 miles east of Frankfort, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marion, Logansport, Huntington, Warsaw, Peru, Wabash, Columbia City,
Rochester, North Manchester, Winona Lake, Tri-lakes, Grissom Afb,
South Whitley, Sweetser, Akron, Andrews, Walton, Pierceton, Mentone
and Swayzee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 8587 4056 8637 4067 8635 4074 8632
4087 8628 4135 8604 4131 8565 4129 8564
4130 8554 4127 8554 4127 8544 4125 8539
4090 8542 4038 8570 4038 8586
TIME...MOT...LOC 0836Z 256DEG 58KT 4130 8588 4109 8584 4027 8630
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
MARSILI887
WWUS53 KIWX 230856
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
456 AM EDT Thu May 23 2019
INC017-049-099-230906-
/O.CAN.KIWX.SV.W.0039.000000T0000Z-190523T0915Z/
Fulton IN-Cass IN-Marshall IN-
456 AM EDT Thu May 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON...EASTERN CASS
AND SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
central, north central and northeastern Indiana.
LAT...LON 4057 8587 4056 8616 4059 8617 4083 8600
4132 8575 4131 8565 4129 8564 4130 8554
4127 8554 4127 8543 4125 8539 4090 8542
4038 8570 4038 8586
TIME...MOT...LOC 0856Z 275DEG 40KT 4134 8550 4105 8559 4047 8594
$$
INC053-069-085-103-169-183-230915-
/O.CON.KIWX.SV.W.0039.000000T0000Z-190523T0915Z/
Wabash IN-Grant IN-Whitley IN-Huntington IN-Kosciusko IN-Miami IN-
456 AM EDT Thu May 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR WABASH...WESTERN GRANT...WHITLEY...WESTERN HUNTINGTON...
SOUTHEASTERN KOSCIUSKO AND SOUTHEASTERN MIAMI COUNTIES...
At 456 AM EDT, severe thunderstorms were located along a line
extending from near Albion to near South Whitley to 6 miles west of
Swayzee, moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Marion, Huntington, Warsaw, Peru, Wabash, Columbia City, North
Manchester, Winona Lake, Tri-lakes, Grissom Afb, South Whitley,
Sweetser, Andrews, Pierceton, Swayzee, Bunker Hill, La Fontaine,
Sims, Etna and Miami.
This is a dangerous line of storms with a history of producing wind
gusts of 60 to 70 mph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4057 8587 4056 8616 4059 8617 4083 8600
4132 8575 4131 8565 4129 8564 4130 8554
4127 8554 4127 8543 4125 8539 4090 8542
4038 8570 4038 8586
TIME...MOT...LOC 0856Z 275DEG 40KT 4134 8550 4105 8559 4047 8594
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:52 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 23, 2:52 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 252 AM EDT Thu May 23 2019 .SYNOPSIS... Issued at 1212 AM EDT Thu May 23 2019 Dry and mild conditions during the early overnight will give way to showers and thunderstorms from west to east between 3 AM EDT and 7 AM EDT this morning. Some storms could be strong to severe overnight into early Thursday morning with hail, gusty winds and locally heavy rainfall. Drier conditions then return Thursday afternoon into Thursday night. High temperatures this afternoon will reach into mid 70s to low 80s. Friday into the upcoming holiday weekend will then feature near normal temperatures and periodic chances for showers and thunderstorms. && .SHORT TERM...(Today and Tonight) Issued at 240 AM EDT Thu May 23 2019 Strong bowing segments were upstream over Illinois ahead of a cold front where wind gust reports were close to 70 mph which matched the forward speed of the returns in the Springfield area. Given the radar returns and a very distinguished rear inflow notch, fast storm movement and the likelihood of cell mergers, have coordinated with the SPC and added severe mention to the forecast given a good chance for a watch. There is a good chance for severe wind gusts, especially west of Highway 31 all of the way to the Mich line. Organized convection is still expected east of Highway 31 where wind gusts to or above 50 mph are possible. A large cell merger had taken place about 240 EDT southwest of IKK bring an greater likelihood for severe storms into the Laporte County area. Storms will move through rapidly and should clear the area by late morning. && .LONG TERM...(Friday through Wednesday) Issued at 240 AM EDT Thu May 23 2019 For Friday through the middle of next week, the pattern will remain active north of the upper ridge with periodic chances for showers and storms. Precipitable water values will be above 1.5 inches and times and bring the potential for heavy rain, especially if cell train. Highs should be around 80 to 85 most if not all days through next week Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1212 AM EDT Thu May 22 2019 Widespread showers and thunderstorms from north central Illinois into eastern Missouri will shift east across northern Indiana during the overnight hours. Upstream storms should gradually congeal into larger convective complex as it enters northwest Indiana after 08Z with a threat of strong/severe storms and associated wind/hail potential. Instability gradient would appear to favor areas generally along and south of Route 30 for greatest severe threat overnight. Have not made much timing to previous timing in TAFs, with 08Z-11Z TSRA mention at KSBN and 09Z-12Z at KFWA. Did also include a mention of stronger westerly wind gusts to 35-40 knots in association with stronger storms at KFWA. Strong winds aloft should allow for steady eastward progression of possible congealed convective complex, taking bulk of stronger storms into northwest Ohio after 10Z or 11Z. Will also continue mention of LLWS overnight with strongest southwesterly low level jet of 45 to 50 knots at 2000 ft. Remainder of the short term period should be quiet, with westerly winds and gusts to around 20 knots across northern Indiana during the day Thursday as frontal boundary sags south of the terminals. Focus for additional shower and storm activity on Thursday should remain across southern Indiana/Ohio. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili/Steinwedel SHORT TERM...Skipper LONG TERM...Skipper AVIATION...Marsili Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 23, 3:21 AM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 321 AM EDT Thu May 23 2019 INZ027-034-MIZ077>081-OHZ001-002-004-005-015-016-024-025-240730- Adams-Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 321 AM EDT Thu May 23 2019 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Strong to possibly severe storms with wind gusts above 50 mph will move across the area early this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periodic chances for showers and thunderstorms will continue for much of the Friday night through Tuesday period. Locally heavy rainfall will be possible at times, along with the potential of isolated strong to severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ003>009-012>018-020-022>026-032-033-240730- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Grant-Blackford- 321 AM EDT Thu May 23 2019 /221 AM CDT Thu May 23 2019/ ...SEVERE THUNDERSTORM WATCH 216 IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periodic chances for showers and thunderstorms will continue for much of the Friday night through Tuesday period. Locally heavy rainfall will be possible at times, along with the potential of isolated strong to severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed early this morning. LMZ043-046-240730- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 321 AM EDT Thu May 23 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and tonight. Strong storms will move across the nearshore waters early this morning with wind gusts greater than 40 knots possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Periodic chances of thunderstorms can be expected through Memorial Day and may bring gusty winds along with hazards to small craft.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 3:15 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more | 75 min |
| May 23, 4:25 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph | 50 min |
| May 23, 4:48 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben, Whitley | 57 min |
| May 23, 5:03 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 2 more | 57 min |
| May 23, 5:44 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.